MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL
Model Number 421911
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports the notch and the coude tip was not aligned.The best he could describe is it was off "by a quarter turn." he said he had never noted a concern like that with this product in his past 3 month use of it.He did not use it.There was no harm reported.No additional information was provided.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.No photo or samples have been received for this complaint.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.No other complaint was received to this lot.The batch record review indicates no discrepancies.All raw materials used in the production of the affected lots were verified to be correct and within specification.No nonconformances were identified during the production of these lots.A capa was opened in november 2022 for incorrect coude tip alignment.As part of the corrective actions, the tolerances for the tip/funnel indicator control were tightened on machines a097 and a116 used for gc glide tiemann production.No manufacturing-related root cause was identified.This issue will be monitored through the post market product monitoring review process, (b)(4).Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24549926
Report Number3005778470-2026-00406
Device Sequence Number9485436
Product Code KOD
UDI-Device Identifier30768455153832
UDI-Public30768455153832
Combination Product (Y/N)N
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421911
Device Lot Number5G04811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale